# SDR CA001122008

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,385 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Part number: 350902001
- Condition: Cracked
- Location: Copilots Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) COPILOTS  WINDOW DEPARTED IN-FLIGHT.  SUBMITTER SUSPECTED THAT THE WINDOW HAD A NICK IN IT CAUSING IT TO CRACK AND DEPART OUT OF AIRCRAFT.  WINDOW IS INSTALLED ON A RUBBER SEAL THAT ATTACHES TO THE DOOR WINDOW FRAME. THE WINDOW IS A LITTLE LARGER THAN THE DOOR WINDOW OPENING. TWO WEEK PRIOR TO THIS INCIDENT THE WINDOW WAS REMOVED AND RE-INSTALLED.  (X)
